International Journal of Scientific and Research Publications

IJSRP, Volume 4, Issue 10, October 2014 Edition [ISSN 2250-3153]


On Strong Product of Two Fuzzy Graphs
      Dr. K. Radha, Mr.S. Arumugam
Abstract: In this paper, the strong product of two fuzzy graphs is defined. It is proved that when two fuzzy graphs are effective then their strong product is always effective and it is proved that the strong product of two complete fuzzy graphs is complete. Also it is proved that the strong product of two connected fuzzy graphs is always connected. The lower and upper truncations of the strong product of two fuzzy graphs are obtained. The degree of a vertex in the strong product of two fuzzy graphs is obtained. A relationship between the direct sum and the strong product of two fuzzy graphs is obtained.

Reference this Research Paper (copy & paste below code):

Dr. K. Radha, Mr.S. Arumugam (2018); On Strong Product of Two Fuzzy Graphs; Int J Sci Res Publ 4(10) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-1014.php?rp=P343232
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.